Higher solutions of hypergeometric systems and Dwork cohomology
Rendiconti del Seminario Matematico della Università di Padova, Volume 101 (1999), pp. 179-190.
@article{RSMUP_1999__101__179_0,
     author = {Adolphson, Alan},
     title = {Higher solutions of hypergeometric systems and {Dwork} cohomology},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {179--190},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {101},
     year = {1999},
     mrnumber = {1705287},
     zbl = {0931.14012},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1999__101__179_0/}
}
TY  - JOUR
AU  - Adolphson, Alan
TI  - Higher solutions of hypergeometric systems and Dwork cohomology
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1999
SP  - 179
EP  - 190
VL  - 101
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1999__101__179_0/
LA  - en
ID  - RSMUP_1999__101__179_0
ER  - 
%0 Journal Article
%A Adolphson, Alan
%T Higher solutions of hypergeometric systems and Dwork cohomology
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1999
%P 179-190
%V 101
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1999__101__179_0/
%G en
%F RSMUP_1999__101__179_0
Adolphson, Alan. Higher solutions of hypergeometric systems and Dwork cohomology. Rendiconti del Seminario Matematico della Università di Padova, Volume 101 (1999), pp. 179-190. http://www.numdam.org/item/RSMUP_1999__101__179_0/

[1] A. Adolphson, Hypergeometric functions and rings generated by monomials, Duke Math. J., 73 (1994), pp. 269-290. | MR | Zbl

[2] A. Adolphson - S. Sperber, Exponential sums and Newton polyhedra: cohomology and estimates, Ann. of Math., 130 (1989), pp. 367-406. | MR | Zbl

[3] I.N. Bernstein, The analytic continuation of generalized functions with respect to a parameter, Functional Analysis and its Applications, 6 (1972), pp. 273-285 (English translation). | MR | Zbl

[4] A. Borel et al., Algebraic D-Modules, Academic Press (1987). | MR | Zbl

[5] B. Dwork, On the zeta function of a hypersurface, Publ. Math. I. H. E. S., 12 (1962), pp. 5-68. | Numdam | MR | Zbl

[6] B. Dwork, On the zeta function of a hypersurface, III, Ann. of Math., 83 (1966), pp. 457-519. | MR | Zbl

[7] B. Dwork - F. LOESER, Hypergeometric series, Japanese J. Math., 19 (1993), pp. 81-129. | MR | Zbl

[8] L. Ehrenpreis, Fourier Analysis in Several Complex Variables, John Wiley and Sons (1970). | MR | Zbl

[9] I.M. Gelfand - A.V. Zelevinskii - M.M. Kapranov, Hypergeometric functions and toral manifolds, Functional Analysis and its Applications, 23 (1989), pp. 94-106 (English translation). | MR | Zbl

[10] M. Hochster, Rings of invariants of tori, Cohen-Macaulay rings generated by monomials, and polytopes, Ann. of Math., 96 (1972), pp. 318-337. | MR | Zbl

[11] A.G. Kouchnirenko, Polyèdres de Newton et nombres de Milnor, Invent. Math., 32 (1976), pp. 1-31. | MR | Zbl

[12] P. Monsky, Finiteness of de Rham cohomology, Amer. J. Math., 94 (1972), pp. 237-245. | MR | Zbl

[13] V.P. Palamodov, Linear Differential Operators with Constant Coefficients, Springer-Verlag (1970). | MR | Zbl

[14] E. Spanier, Algebraic Topology, McGraw-Hill (1966). | MR | Zbl